# SDR UALA2009122804035

- Difficulty date: December 25, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 35,048 hours, 4,432 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: 17649240
- Condition: Faulty
- Location: Video Monitor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERSONAL VIDEO MONITOR DISPLAY INOP AT 37HJ THRU 42HJ.  FOUND BB3-J18 CB POPPING. ISOLATED J18 SEAT GROUP, CB J18 STILL POPS, SUSPECT INPUT CABLE OR BUFFER BOX 3. REPLACE BUFFER BOX, NO HELP CB J18 STILL POPS. NO CABLE IAD. SEAT CABLE TO BE SENT TO IADMM UNDER AOG NR A4872. REPLACED CABLE. VIDEO AND AUDIO OPS NORMAL.
